| Model Number |
1180300777 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Toxic Anterior Segment Syndrome (TASS) (4469)
| Date of Event |
09/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported they had a tass (toxic anterior segment syndrome) case recently.Additional information received on 06nov2024 stated that the patient responded quickly to steroids.No inflammation by day 6-7.No long term complications expected.On (b)(6) 2024 the customer confirmed there was no issue with the syringe.They reported the event due to the syringe being used during the procedure.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.